# SDR SIMA20150403008

- Difficulty date: April 3, 2015
- Submitted: April 28, 2015
- Operation: Air carrier
- Aircraft: N678AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500813
- Aircraft time: 28,116 hours, 23,929 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Angle
- Part number: 14531545605
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR LOWER INBD ANGLE EDGE MEMBER NUTPLATE HOLES ARE CORRODED.  REMOVED & INSTALLED CARGO DOOR LOWER INBD ANGLE WITH SERVICEABLE IAW SRM 51-40-02.
